MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PASSPORT KIT; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION PASSPORT KIT; DILATOR, CATHETER, URETERAL
Model Number M0062181010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to one of the two passport dilatation balloons used during the same procedure.It was reported to boston scientific corporation that two passport dilatation balloon devices were used in a procedure performed on (b)(6) 2020.According to the complainant, during the procedure, both of the balloon burst.The patient condition at the conclusion of the procedure was reported to be stable.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
PASSPORT KIT
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9641371
Report Number3005099803-2020-00154
Device Sequence Number1964836
Product Code EZN
UDI-Device Identifier08714729042594
UDI-Public08714729042594
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K941853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2022
Device Model NumberM0062181010
Device Catalogue Number218-130
Device Lot Number0024001751
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1